# SDR HALA0600665

- Difficulty date: September 5, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,321 hours, 29,230 cycles
- Engine: Pwa PW4060
- Engine time: 51,933 hours, 25,069 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indication Sys
- Condition: Erratic
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 2 EGT ERRATIC AND FLUCTUATING BETWEEN 750-350 ON CLIMBOUT FOR APPROX 2 MINS, THAN STABLE.  ACCOMPLISHED FIM 77-21-00 FIG 103, NO FAULTS OR DAMAGE.  CHECKED ENG WIRING PER WDM 77-21-11 AND SSM 77-00-01 SHOOK HARNESS, NO FLUCTUATIONS.  CLEANED ENG CONNECTORS ON PYLON AND JUNCTION BOX.  RAN ENGS PER FIM 77-21-00, NO FLUCTUATIONS OF EGT NOTICED DURING 3 HIGH PWR RUN UPS.  OPS CHECKED GOOD.
